# SDR DALA2014102705812

- Difficulty date: October 25, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 47,163 hours, 19,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500c & 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FOUND TWO ANGLES CRACKED, ONE AT WEB ABOVE STRINGER 26R BS 500C.  AND THE OTHER AT WEB ABOVE STRINGER 26R BS 500F.  MAINTENANCE REPAIRD IAW SRM 51-70.
